MAUDE Adverse Event Report: ARTHREX, INC. GLUTEUS MEDIUS TENDON REPAIR KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. GLUTEUS MEDIUS TENDON REPAIR KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number GLUTEUS MEDIUS TENDON REPAIR KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 2/25/2022, it was reported by a sales representative via phone that an ar-2941gm-cp gluteus medius tendon repair kit anchor was placed and the knotless mechanism would not splice and both anchors pulled out.Surgeon opened another gluteus medius tendon repair kit and and the second anchor also pulled out.Surgeon removed both anchors and all sutures.Case was completed with a 3mm knotless suturetak.This was discovered during a gluteus medius tendon repair of the hip on (b)(6) 2022.

Brand Name
GLUTEUS MEDIUS TENDON REPAIR KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19442085
Report Number1220246-2024-04638
Device Sequence Number15538296
Product Code MBI
UDI-Device Identifier00888867307629
UDI-Public00888867307629
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberGLUTEUS MEDIUS TENDON REPAIR KIT
Device Catalogue NumberAR-2941GM-CP
Device Lot Number13575673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown